# SDR AALA20160605004

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 48,178 hours, 19,538 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF THE TAKEOFF CONFIGURATION WARNING LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AT APPROX 105 KNOTS.  ACCOMPLISHED FIM 31-51-00-810-803 & 31-51-00-810-822 WITH SATISFACTORY RESULTS.
